# SDR SWIA200617551

- Difficulty date: October 19, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 11,977 hours, 10,424 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACK LBL 11 OUTBOARD UPPER ANGLE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR SPLICE ANGLE IAW REO 601R-53-11-138 REV NC.
